RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Anal. Math., 2013, Volume 39, Issue 1, Pages 1–27 (Mi analm4)  

An estimate of the capacity of singular sets of functions that are defined by continued fractions

V. I. Buslaevab

a Moscow State University of Psychology and Education
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We obtain representations of Hankelís determinants of functions defined by continued fraction expansions, via the parameters of the fraction. As a corollary of these representations, we prove that functions defined by continued fraction expansions of a certain type cannot be (uniquely) meromorphic continued beyond the convergence domain.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00330
Ministry of Education and Science of the Russian Federation Õō-4664.2012.1


DOI: https://doi.org/10.1007/s10476-013-0101-7

Full text: https:/.../10.1007%2Fs10476-013-0101-7

Bibliographic databases:

Received: 16.07.2011

Linking options:
  • http://mi.mathnet.ru/eng/analm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020